A uniform asymptotic expansion of the solution of a linear elliptic singular perturbation problem

J.F. Frankena

Research output: Contribution to journalArticleAcademic

5 Citations (Scopus)
36 Downloads (Pure)
Original languageEnglish
Pages (from-to)185-198
JournalArchive for rational mechanics and analysis
Volume31
Issue number3
DOIs
Publication statusPublished - 1968

Keywords

  • IR-85454

Cite this

@article{fc077f2ad4ae4d548a414a0b16e44925,
title = "A uniform asymptotic expansion of the solution of a linear elliptic singular perturbation problem",
keywords = "IR-85454",
author = "J.F. Frankena",
year = "1968",
doi = "10.1007/BF00282680",
language = "English",
volume = "31",
pages = "185--198",
journal = "Archive for rational mechanics and analysis",
issn = "0003-9527",
publisher = "Springer",
number = "3",

}

A uniform asymptotic expansion of the solution of a linear elliptic singular perturbation problem. / Frankena, J.F.

In: Archive for rational mechanics and analysis, Vol. 31, No. 3, 1968, p. 185-198.

Research output: Contribution to journalArticleAcademic

TY - JOUR

T1 - A uniform asymptotic expansion of the solution of a linear elliptic singular perturbation problem

AU - Frankena, J.F.

PY - 1968

Y1 - 1968

KW - IR-85454

U2 - 10.1007/BF00282680

DO - 10.1007/BF00282680

M3 - Article

VL - 31

SP - 185

EP - 198

JO - Archive for rational mechanics and analysis

JF - Archive for rational mechanics and analysis

SN - 0003-9527

IS - 3

ER -